# SDR EE4Y2022121916827

- Difficulty date: December 19, 2022
- Submitted: December 19, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N217NV
- Make and model: Airbus A320-214
- Aircraft serial: 1347
- Aircraft time: 50,587 hours, 32,324 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURAL INSPECTION PER WORK CARD ZL-500-03-1-002 , IT WAS FOUND AT RH WING TEOH AREAS BETWEEN RIB 10  TO RIB 13 WITH CORROSION. DAMAGED WAS FOUND BEYOND SRM LIMITS AND AIRBUS WAS CONTACTED IN ORDER TO OBTAIN REPAIR INSTRUCTIONS.CORRECTIVE ACTIONS: AIRBUS PROVIDED REPAIR INSTRUCTIONS AND FINAL APPROVAL UNDER DOSSIER 81140719, THE REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1M146  ITEM 6-5.
